Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have a very slight ache on jaw, neck, and upper arm. What might be the cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I have a very slight ache on the left side of my jaw, neck, and upper arm. What might be the cause?
Posted Mon, 14 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer:
Myocardial infarction or Angina or Muscle pain

Detailed Answer:
I am Dr.Manjeth XXXXXXX

If you are my patient, I will check your blood pressure and pulse.
Then i will order for ElectroCardioGram (ECG).
I will look for any changes for Myocardial infarction or Angina.

If there is any change, I will shift you to Emergency Room( ER) for further management.

It may also be due to Musculo-skeletal disorder.
But ruling out Myocardial infarction or angina is very important.
Because Time is crucial in Myocardial patients. Shifting earlier for Treatment room or Operation theatre can save your heart muscle from damage.

Hope this helps.
Please reply for further queries with reports.
Wishing you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor